advertisement
Question
Posted by: Suzanne | 2011/10/24

Valdoxane

Hi
I''m Bipolar and was admitted to hospital 2 weeks ago for a Depressive episode. My dr actually booked my off last week as well, but I started working. I thought last week that I was just not ready and should have taken the week off. But still this week I''m feeling disconnected. I''ve been on every antidepressant on the market and they put me on Valdoxane, I don''t know if you know the drug. Can it cause this feeling. My motivation levels have hit rock bottom and I just can''t get myself to work. Otherwise my mood has improved, but I think it is more the additional Geodon injections that I received that stabilised by mood than the antidepressant. Because I already felt less suicidal on the second day of admission. Do I try it out for a little while or do I give up. I''m feeling fine and in control, it''s just that I feel I can''t do my work. I would sit and start at the screen for ages. I can''t concentrate on anything. And my sleep is disturbed, but it was before the time as well. I just slept better in hospital due to the injections. I don''t want to feel like this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Many ADs could cause the feelings you describe, as could just depression. If the doc wanted to put you off work for 2 weeks, he/she probably gace good advice, and maybe you went back tomwork too soon, and should call him/her and discuss whether more time off would be wise.
Valdoxan is a really interesting new antidepressant significantly different from those we've been used to, and working in a different way. It seems effective with less of ( or none of ) the weight gain, sexual problems and other side-effects the other ADs have. It ought to be better than other Ads at getting your sleep back to normal. It should indeed be worth trying for a proper period.
Geodon injections are much more unusual, especially in depression, and I'm not familiar with whether they might add to this feeling. I haven't come across it being used in this way. It could reduce agitation, and similar symptoms, but is not likely to be responsible for the improvement in your depression which you noticed.
Depression causes all the symptoms you complain about, and no treatment for depression works such wonders as to cure depression permanently in such a short time. Its a common problem that people who mstart feeling a bit better on whatever treatment, stop treatment too soon, and soon relapse back into the depression.
Do discuss this with your doctor, and meanwhile, shay on the Valdoxan

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Teresa | 2011/12/12

On valdoxane for 4 days. Feeling very light headed. Side-effect?

Reply to Teresa
Posted by: cybershrink | 2011/10/24

Many ADs could cause the feelings you describe, as could just depression. If the doc wanted to put you off work for 2 weeks, he/she probably gace good advice, and maybe you went back tomwork too soon, and should call him/her and discuss whether more time off would be wise.
Valdoxan is a really interesting new antidepressant significantly different from those we've been used to, and working in a different way. It seems effective with less of ( or none of ) the weight gain, sexual problems and other side-effects the other ADs have. It ought to be better than other Ads at getting your sleep back to normal. It should indeed be worth trying for a proper period.
Geodon injections are much more unusual, especially in depression, and I'm not familiar with whether they might add to this feeling. I haven't come across it being used in this way. It could reduce agitation, and similar symptoms, but is not likely to be responsible for the improvement in your depression which you noticed.
Depression causes all the symptoms you complain about, and no treatment for depression works such wonders as to cure depression permanently in such a short time. Its a common problem that people who mstart feeling a bit better on whatever treatment, stop treatment too soon, and soon relapse back into the depression.
Do discuss this with your doctor, and meanwhile, shay on the Valdoxan

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement